MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7232-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol b10010116, as a result of warning letter cms#(b)(6).No problem or issues were identified during the device history record review.The reported issue could not be confirmed, as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported, that there was leakage observed from catheter.No patient injury reported.

Brand Name
CADD CLEO INFUSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16900154
Report Number3012307300-2023-05443
Device Sequence Number5359832
Product Code FPA
UDI-Device Identifier10610586028410
UDI-Public10610586028410
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7232-24
Device Lot Number4082956
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown